# SDR 00FDEA00581

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENGINE STRUT OVERHEAT NR 1 ILLUM DURING CLIMBOUT.  EXECUTED RED TAB CKLIST AND LIGHT EXTINGUISHED AFT RETARD THROTTLE.  RAN NR 1 ENG FOUND AIR LEAK AT 2 CLAMPS REPOSITIONED SAME AND RETORQUED PER MM 36-00-001-2.  LEAK CHECK GOOD AS PER SAME.
